Advertisement

Vanishing theorems for varieties of low codimension

  • Lawrence Ein
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1311)

Keywords

Complete Intersection Normal Sheaf Grassmann Variety Formal Neighborhood Transversality Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Atiyah, M., Complex analytic connections in fiber bundles, Trans. Amer. Math. Soc. 85, 181–207(1957).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Buchsbaum, D. and Eisenbud, D., Algebra structure for finite free resolution and some structure theorem for ideal of codimension 3, Amer. J. Math. 99, No. 3, 447–483(1974).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ein, L., Varieties with small dual varieties I, Inv. Math. 86, 63–74(1986).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Fulton, W. and Lazarsfeld, R., Connectivity and its applications in algebraic geometry, Lect. Notes in Math. 862, 26–92(1981).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hartshorne, R., Varieties in low codimension in projective space, Bull. Am. Math. Soc. 80, 1017–1032(1974).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Hartshorne, R., Algebraic Geometry, Springer, Heidelberg 1977.CrossRefzbMATHGoogle Scholar
  7. 7.
    Hartshorne, R. and Ogus, A., On the factoriality of local rings of small embedding codimension, Comm. in Alg. 1 (5), 415–437 (1974).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Holme, A. and Schneider, M., A computer aided approach to codimension 2 subvarieties of ℙn; n≥6, preprint.Google Scholar
  9. 9.
    Lazarsfeld, R. and Van de Ven, A., Recent Work of F.L. Zak, DMD-Seminar.Google Scholar
  10. 10.
    Peternell, T., Le Potier, J., and Schneider, M., Vanishing theorem, linear and quadratic normality, preprint.Google Scholar
  11. 11.
    Sommese, A., Submanifold of abelin varieties, Math. Ann. 233, 229–250(1978).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Lawrence Ein
    • 1
  1. 1.Department of MathematicsUniversity of Illinois at ChicagoChicagoUSA

Personalised recommendations